Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The discrete countable chain condition


Author: Margaret Reames Wiscamb
Journal: Proc. Amer. Math. Soc. 23 (1969), 608-612
MSC: Primary 54.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0248744-1
MathSciNet review: 0248744
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and J. Dugundji, Remark on the concept of compactness, Portugal. Math. 9 (1950), 141-143. MR 0038642 (12:434b)
  • [2] R. W. Bagley, E. H. Connell and J. D. McKnight, Jr. On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1958), 500-506. MR 0097043 (20:3523)
  • [3] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [4] J. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-125. MR 0131860 (24:A1707)
  • [5] C. H. Dowker, On a theorem of Hanner, Ark. Mat. 2 (1952), 307-313. MR 0050874 (14:396a)
  • [6] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [7] E. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375-376. MR 0152985 (27:2956)
  • [8] -, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-833. MR 0056905 (15:144b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.40

Retrieve articles in all journals with MSC: 54.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248744-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society